# SDR SWAA2024062788515

- Difficulty date: May 21, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD PLATE LOCATED BETWEEN STA492.4 TO STA500A AND RBL22 WL156 FWD CARGO COMPARTMENT.  REPLACED SHIELD PLATE LOCATED BETWEEN STA492.4 TO STA500A AND RBL22 WL156 FWD CARGO COMPARTMENT IAW SRM 51-10-02; SRM 51-40-02 AND DRAWING # 143A0080 REV. -.  CERTIFICATED AS RII.
